# SDR DALA2017051603973

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1600 FRAME DENTED AT STRINGERS 23 AND  26R.  REPAIRED THE FRAME IAW SRM 53- 00-07, REPAIR 5.
